MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926028270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Dyspnea (1816); Fatigue (1849); Chronic Obstructive Pulmonary Disease (COPD) (2237)
Date of Event 06/24/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Complaint name: (b)(4).Device is a combination product.The device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
(b)(4) clinical study.It was reported that the patient died.In (b)(6) 2017, clinical status assessment indicated the patient's qualifying conditions as unstable angina and silent ischemia and was further referred for cardiac catheterization.Subsequently, index procedure was performed.The target lesion was located in proximal left anterior descending (lad) artery with 70% stenosis and was 20.0 mm long with a reference vessel diameter of 2.75 mm.The target lesion was treated with pre-dilatation and placement of a 2.75 x 28 mm synergyii stent.Following post dilatation, residual stenosis was 0%.Six days after, the patient was discharged on dual antiplatelet therapy.In june 2017, the patient expired in hospice care with unknown cause.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that on (b)(6) 2017, the patient was admitted to hospice care for end-stage chronic obstructive pulmonary disease (copd).Fourteen days later, the patient complained of fatigue and shortness of breath.End stage copd was medically treated and patient was placed on oxygen support for shortness of breath.In (b)(6) 2017, the patient's general condition declined more rapidly and was unresponsive.Continued observation of the responses to the medications and pharmacologic changes were managed for patient's comfort.The patient died due to cardiorespiratory failure with a known history of oxygen dependent copd and chronic heart failure (chf).

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6735239
Report Number2134265-2017-07254
Device Sequence Number13854718
Product Code NIQ
UDI-Device Identifier08714729840282
UDI-Public(01)08714729840282(17)20170531(10)19369929
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Model NumberH7493926028270
Device Catalogue Number39260-2827
Device Lot Number19369929
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/04/2017
Supplement Date Received by Manufacturer10/18/2017
Initial Report FDA Received Date07/24/2017
Supplement Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age68 YR